# SDR AALA202010259007

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 13,409 hours, 1,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R4 DOOR FLIGHT ATTENDANT PORTABLE EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED R4 FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY.
